RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1981, Volume 36, Issue 4(220), Pages 53–105 (Mi umn2998)  

This article is cited in 30 scientific papers (total in 30 papers)

Plurisubharmonic measures and capacities on complex manifolds

A. S. Sadullaev


Full text: PDF file (2912 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1981, 36:4, 61–119

Bibliographic databases:

UDC: 517.559+517.947.42
MSC: 31C10, 32U05, 32Q28, 32U20, 31C15, 32U25
Received: 25.07.1980

Citation: A. S. Sadullaev, “Plurisubharmonic measures and capacities on complex manifolds”, Uspekhi Mat. Nauk, 36:4(220) (1981), 53–105; Russian Math. Surveys, 36:4 (1981), 61–119

Citation in format AMSBIB
\Bibitem{Sad81}
\by A.~S.~Sadullaev
\paper Plurisubharmonic measures and capacities on complex manifolds
\jour Uspekhi Mat. Nauk
\yr 1981
\vol 36
\issue 4(220)
\pages 53--105
\mathnet{http://mi.mathnet.ru/umn2998}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=629683}
\zmath{https://zbmath.org/?q=an:0475.31006|0494.31005}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1981RuMaS..36...61S}
\transl
\jour Russian Math. Surveys
\yr 1981
\vol 36
\issue 4
\pages 61--119
\crossref{https://doi.org/10.1070/RM1981v036n04ABEH002637}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981PY23400002}


Linking options:
  • http://mi.mathnet.ru/eng/umn2998
  • http://mi.mathnet.ru/eng/umn/v36/i4/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Sadullaev, “Rational approximation and pluripolar sets”, Math. USSR-Sb., 47:1 (1984), 91–113  mathnet  crossref  mathscinet  zmath
    2. M. V. Kazaryan, “Meromorphic extension with respect to groups of variables”, Math. USSR-Sb., 53:2 (1986), 385–398  mathnet  crossref  mathscinet  zmath
    3. M. Fukushima, M. Okada, “On Dirichlet forms for plurisubharmonic functions”, Acta Math, 159:1 (1987), 171  crossref  mathscinet  zmath  isi
    4. A. S. Sadullaev, E. M. Chirka, “On continuation of functions with polar singularities”, Math. USSR-Sb., 60:2 (1988), 377–384  mathnet  crossref  mathscinet  zmath
    5. Eric Bedford, B.A Taylor, “Fine topology, Šilov boundary, and (ddc)n”, Journal of Functional Analysis, 72:2 (1987), 225  crossref
    6. S. I. Pinchuk, Sh. I. Tsyganov, “The smoothness of $\operatorname{CR}$-mappings between strictly pseudoconvex hypersurfaces”, Math. USSR-Izv., 35:2 (1990), 457–467  mathnet  crossref  mathscinet  zmath
    7. Thomas Bloom, “Some Applications of the Robin Function to Multivariable Approximation Theory”, Journal of Approximation Theory, 92:1 (1998), 1  crossref
    8. Stanley M. Einstein-Matthews, Clement H. Lutterodt, “Growth of transcendental entire functions on algebraic varieties”, Isr J Math, 109:1 (1999), 253  crossref  mathscinet  zmath  isi
    9. Ahmed Zeriahi, “A criterion of algebraicity for Lelong classes and analytic sets”, Acta Math, 184:1 (2000), 113  crossref  mathscinet  zmath  isi
    10. GREGOR HERBORT, “THE PLURICOMPLEX GREEN FUNCTION ON PSEUDOCONVEX DOMAINS WITH A SMOOTH BOUNDARY”, Int. J. Math, 11:04 (2000), 509  crossref
    11. A. B. Sekerin, “Applications of the Radon transform in the theory of plurisubharmonic functions”, Russian Math. (Iz. VUZ), 47:2 (2003), 44–52  mathnet  mathscinet  zmath  elib
    12. Stéphanie Nivoche, “Proof of a conjecture of Zahariuta concerning a problem of Kolmogorov on the ε-entropy”, Invent math, 158:2 (2004), 413  crossref  mathscinet  isi
    13. S. A. Imomkulov, “On holomorphic continuation of functions defined on a pencil of boundary complex lines”, Izv. Math., 69:2 (2005), 345–363  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    14. A. S. Sadullaev, “Pluriharmonic continuation in a fixed direction”, Sb. Math., 196:5 (2005), 765–775  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    15. A. S. Sadullaev, S. A. Imomkulov, “Continuation of separately analytic functions defined on part of the domain boundary”, Math. Notes, 79:2 (2006), 215–223  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    16. A. S. Sadullaev, S. A. Imomkulov, “Continuation of separately analytic functions defined on part of a domain boundary”, Math. Notes, 79:6 (2006), 869–877  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    17. A. S. Sadullaev, S. A. Imomkulov, “Extension of Holomorphic and Pluriharmonic Functions with Thin Singularities on Parallel Sections”, Proc. Steklov Inst. Math., 253 (2006), 144–159  mathnet  crossref  mathscinet
    18. NGUYEN QUANG DIEU, “PERRON–BREMERMANN ENVELOPES ON BOUNDED DOMAINS IN ℂn”, Int. J. Math, 18:10 (2007), 1169  crossref
    19. A. S. Sadullaev, “On Analytic Multifunctions”, Math. Notes, 83:5 (2008), 652–656  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    20. Stéphanie Nivoche, “Polynomial convexity, special polynomial polyhedra and the pluricomplex Green function for a compact set in”, Journal de Mathématiques Pures et Appliquées, 91:4 (2009), 364  crossref
    21. S. A. Imomkulov, Z. Sh. Ibragimov, “Pluripolarity of the Graphs of Gonchar Quasi-Analytic Functions”, Math. Notes, 89:4 (2011), 598–601  mathnet  crossref  crossref  mathscinet  isi
    22. A. Sadullaev, “Definition of the complex Monge-Ampère operator for arbitrary plurisubharmonic functions”, Eurasian Math. J., 3:1 (2012), 97–109  mathnet  mathscinet  zmath
    23. Azimbay Sadullaev, Ahmed Zeriahi, “Subsets of full measure in a generic submanifold in
      $$\mathbb C ^n$$
      are non-plurithin”, Math. Z, 2012  crossref
    24. A. Sadullaev, B. Abdullaev, “Potential theory in the class of $m$-subharmonic functions”, Proc. Steklov Inst. Math., 279 (2012), 155–180  mathnet  crossref  mathscinet  isi  elib
    25. Z Grujić, “A geometric measure-type regularity criterion for solutions to the 3D Navier–Stokes equations”, Nonlinearity, 26:1 (2013), 289  crossref
    26. Sadullaev A., Abdullaev B., “Emkosti i gessiany v klasse \it{m}-subgarmonicheskikh funktsii”, Doklady akademii nauk, 448:5 (2013), 515–515  elib
    27. Bakhrom I. Abdullaev, “Subharmonic functions on complex hyperplanes of $\mathbb C^n$”, Zhurn. SFU. Ser. Matem. i fiz., 6:4 (2013), 409–416  mathnet
    28. Guedj V. Zeriahi A., “Degenerate Complex Monge-Ampere Equations”, Degenerate Complex Monge-Ampere Equations, Ems Tracts in Mathematics, 26, Eur. Math. Soc., 2017, 1–472  crossref  isi
    29. A. Sadullaev, Z. Ibragimov, “The class $R$ and finely analytic functions”, Sb. Math., 209:8 (2018), 1234–1247  mathnet  crossref  crossref  adsnasa  isi  elib
    30. Azimbai Sadullaev, “Fine-analytic functions in $\mathbb{C}^n$”, Zhurn. SFU. Ser. Matem. i fiz., 12:4 (2019), 444–448  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:569
    Full text:245
    References:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020